Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some classes of orthogonal polynomials associated with martingales


Author: Philip Feinsilver
Journal: Proc. Amer. Math. Soc. 98 (1986), 298-302
MSC: Primary 60G46; Secondary 33A65
MathSciNet review: 854037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classes of orthogonal polynomials which arise as iterated stochastic integrals of a process with stationary independent increments are discussed. They are classes of Meixner polynomials.


References [Enhancements On Off] (What's this?)

  • [1] Michael A. Arbib, Hitting and Martingale characterizations of one-dimensional diffusions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 (1965), 232–247 (1965). MR 0192551 (33 #776)
  • [2] T. S. Chihara, An introduction to orthogonal polynomials, Gordon and Breach Science Publishers, New York-London-Paris, 1978. Mathematics and its Applications, Vol. 13. MR 0481884 (58 #1979)
  • [3] C. F. Dunkl, Orthogonal polynomials and a Dirichlet problem related to the Hilbert transform, Nederl. Akad. Wetensch. Indag. Math. 47 (1985), no. 2, 147–171. MR 799077 (87b:47029)
  • [4] Michel Emery, Stabilité des solutions des équations différentielles stochastiques application aux intégrales multiplicatives stochastiques, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 41 (1977/78), no. 3, 241–262 (French). MR 0464400 (57 #4330)
  • [5] Philip J. Feinsilver, Special functions, probability semigroups, and Hamiltonian flows, Lecture Notes in Mathematics, vol. 696, Springer, Berlin, 1978. MR 520914 (80c:60093a)
  • [6] P. Feinsilver, Canonical representation of the Bernoulli process, Probability measures on groups (Oberwolfach, 1981) Lecture Notes in Math., vol. 928, Springer, Berlin-New York, 1982, pp. 90–95. MR 669064 (84f:60098)
  • [7] Takeyuki Hida, Brownian motion, Applications of Mathematics, vol. 11, Springer-Verlag, New York-Berlin, 1980. Translated from the Japanese by the author and T. P. Speed. MR 562914 (81a:60089)
  • [8] T. F. Lin, Multiple integrals of a homogeneous process with independent increments, Ann. Probab. 9 (1981), no. 3, 529–532. MR 614639 (82h:60141)
  • [9] J. Meixner, Orthogonale Polynomsysteme mit einem besonderen Gestalt der erzeugenden Funktion, J. London Math. Soc. 9 (1934), 6-13.
  • [10] Séminaire de Probabilités, X, Lecture Notes in Mathematics, Vol. 511, Springer-Verlag, Berlin-New York, 1976. Tenu à l’Université de Strasbourg, Strasbourg. Première partie (année universitaire 1974/1975). Seconde partie: Théorie des intégrales stochastiques (année universitaire 1974/1975). Exposés supplémentaires; Edité par P. A. Meyer. MR 0431319 (55 #4320)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G46, 33A65

Retrieve articles in all journals with MSC: 60G46, 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854037-1
PII: S 0002-9939(1986)0854037-1
Article copyright: © Copyright 1986 American Mathematical Society